With bowel movments twice a day I only see black stool after I exercise SOMTIMES or out of the blue some days I take seroquel xr and a vitamen d supplement
28 Aug 2013
Black stool is usually a sign of old blood. It can also be caused by drinking dark colored drinks like blue or purple Gatorade. This is from personal experience and what I was told by my doctor. It could be a number of things. Are you having any other stomach problems? Pain or heartburn? It is always best to get checked out by your doctor of course.
29 Aug 2013
I have no stomach pains but I do have gas I did some research on it all day black could mean colon cancer but its rare in people my age I'm 20 years old male and on same rare cuases it says seroquel can cases black tarry stools I'm scared becuase I only consider the worst most times when no cancer is a possibility at so young
29 Aug 2013
Hi, King! Try not to waste time worrying about it ~ it accomplishes nothing ~ and being humans of course we dwell on the worst case scenarios. As the others have said, it could be blood in the stool, but there are so many other possible causes. Call your doctor's office and find out what you need to do ~ make an appointment if they think you should. Chances are you'll find out it's nothing or nothing serious, and that's that. If, by some chance, it needs to be investigated further, you'll get a jump start on whatever needs to done.
Best wishes to you! WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've heard of a children's aspirin being helpful for cardiovascular issues, but a child's Advil for prevention of colon cancer?? This ...
1 answer • 22 Jun 2010
Hi My aunt diagnosed with colon cancer couple of days ago. The cancer is the dangerous type ( i don't know what it is called in English ). I ...
1 answer • 3 Dec 2011
1 answer • 3 Jun 2015
My Dr. Told me stay away from Sermorellin and says that since my father died from m esophageal cancer at 96 and I have Non dysplastic Barretes It ...
1 answer • 20 Oct 2015
... .I have?
2 answers • 19 Apr 2016